# SDR DL76S982011

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70577778
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY INDICATED ZERO SOON AFTER TAKEOFF.  COMPLETED POM PROCEDURES AND RETURNED FOR LANDING. PER CREW COMMENT ENGINE HYD PUMP DID NOT RUN DRY.  NO PRESSURE LOSS NOTED.  ENGINE PUMP SHUT DOWN PRIOR TO PRESSURE LOSS.  FOUND NR 2 ENGINE HYD PRESSURE LINE WORN THRU.  REPLACED HYD LINE (P/N 291201624).  SERVICED RIGHT HYD SYSTEM.  ENGINE   RUN LEAK CHECK OPN CHECK OK.
